Journal of Algebra and Its Applications, ( ISI ), Volume (15), No (4), Year (2016-5) , Pages (1650076-1650084)

Title : ( A new class of Cayley graphs )

Authors: Mojgan Afkham , Hamid Reza Barani , Kazem Khashyarmanesh , Freydoon Rahbarnia ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

In this paper, we introduce and study a new class of Cayley graphs.

Keywords

Cayley graph; diameter; connectedness; planarity;
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1059358,
author = {Mojgan Afkham and Barani, Hamid Reza and Khashyarmanesh, Kazem and Rahbarnia, Freydoon},
title = {A new class of Cayley graphs},
journal = {Journal of Algebra and Its Applications},
year = {2016},
volume = {15},
number = {4},
month = {May},
issn = {0219-4988},
pages = {1650076--1650084},
numpages = {8},
keywords = {Cayley graph; diameter; connectedness; planarity; Hamiltonian.},
}

[Download]

%0 Journal Article
%T A new class of Cayley graphs
%A Mojgan Afkham
%A Barani, Hamid Reza
%A Khashyarmanesh, Kazem
%A Rahbarnia, Freydoon
%J Journal of Algebra and Its Applications
%@ 0219-4988
%D 2016

[Download]